Skip to Content

What are the effects if effexor is stopped suddendly?

Responses (3)

LaurieShay 9 Feb 2016

Headache, diarrhea, nausea and something called "brain zaps" which are like electrical sensations in your head intermittently along with general malaise. Not to mention the reoccurrence of your symptoms for which you started taking the Effexor.

WildcatVet 10 Feb 2016

Hi, loner!! Some people (like me) have stopped without problem, but for the majority of people it's weeks of hell. Even I stopped under medical care.
The only way to stop psychiatric medications is under your doctor's supervision by gradually tapering the dosage over several weeks. And, of course, as Laurie said there's a very real chance of your depression/anxiety returning full blast.
Best wishes, WCV

jennifredparrack 10 Feb 2016

For me and most others, horrific.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions